MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Incorrect Or Inadequate Test Results (2456)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.The customer is concerned with tests results from results obtained of 255 and 94 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 110 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer non-fasting and produced test results of 69 mg/dl and 81 mg/dl using truetrack meter.The customer stated she was not concerned with the results of her back to back test 69 mg/dl and 81 mg/dl; she had just eaten and didn't feel the machine was giving her an accurate reading.She stated she was feeling well and had no symptoms of hypoglycemia.The product is stored according to specification.The test strip lot manufacturer's expiration date is 07/31/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: 255mg/dl (b)(6)2017 03:06 pm fasting: yes; 249mg/dl (b)(6) 2017 03:04 pm fasting: yes; 94mg/dl (b)(6) 2017 02:59 pm fasting: yes; 104mg/dl (b)(6) 2017 02:58 pm fasting: yes; 5:106mg/dl (b)(6) 2017 01:57 pm fasting: yes.Memory concerns: the customer is concerned with 255 mg/dl and 94 mg/dl.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6391393
Report Number1000113657-2017-00456
Device Sequence Number10861617
Product Code NBW
UDI-Device Identifier00021292008932
UDI-Public(01)00021292008932(17)180731(10)RT4868
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2018
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRT4868
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2017
Initial Report FDA Received Date03/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY